# SDR UPS803473

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5769600
- Condition: Corroded
- Location: Ws 647.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND CORROSION ON LT WING O/B LEADING EDGE UPPER SURFACE AROUND FASTENERS, STA XFS 647.500.  REPAIRED IAW DC8-5720-7067-A.
